Alert archive / Pennsylvania / Winter Storm Warnings in 2007
Winter Storm Warning 5, NWS Cleveland, OH
NWS Cleveland, OH issued this winter storm warning at Dec 12, 2007, 3:40 PM EST for Crawford County, Erie County, Pennsylvania. It took effect at Dec 13, 2007, 3:00 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2007, 3:40 PM EST (20:40 UTC)
- In effect from
- Dec 13, 2007, 3:00 AM EST
- Expired
- Dec 13, 2007, 2:24 PM EST
- In force
- 11 hr
- Issued by
- NWS Cleveland, OH
Counties Crawford County, PA, Erie County, PA
The radar
The Pittsburgh radar (KPBZ), 153 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 117 kt
- 0-1 km storm-relative helicity
- -228 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 122040 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 340 PM EST WED DEC 12 2007 PAZ001>003-130445- /O.NEW.KCLE.WS.W.0005.071213T1000Z-071213T2300Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 340 PM EST WED DEC 12 2007 ...WINTER STORM WARNING IN EFFECT FROM 5 AM TO 6 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING FOR EXTREME NORTHWEST PENNSYLVANIA...WHICH IS IN EFFECT FROM 5 AM TO 6 PM EST THURSDAY. EXPECT SNOW TO MOVE INTO NORTHWEST PENNSYLVANIA LATE TONIGHT AND CONTINUE THROUGH THE DAY ON THURSDAY. SOME AREAS ESPECIALLY WEST OF I-79 MAY SEE SOME FREEZING RAIN OR EVEN RAIN ON THURSDAY AS THE TEMPERATURES RISE. BY THURSDAY EVENING...4 TO 8 INCHES OF SNOW IS EXPECTED WITH SOME ICE ACCUMULATION. ROADS WILL QUICKLY BECOME SNOW COVERED AND SLIPPERY THURSDAY MORNING. THE PRECIPITATION WILL DIMINISH BY LATE THURSDAY AFTERNOON. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ012>014-022-023-033-089-130445- /O.NEW.KCLE.WW.Y.0007.071213T0900Z-071213T2000Z/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA 340 PM EST WED DEC 12 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 3 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY FOR MUCH OF NORTHEAST OHIO...WHICH IS IN EFFECT FROM 4 AM TO 3 PM EST THURSDAY. EXPECT SNOW TO SPREAD INTO THE AREA LATE TONIGHT...THEN MIX OR CHANGE TO FREEZING RAIN ON THURSDAY MORNING. BY THURSDAY AFTERNOON...MOST OF THE PRECIPITATION WILL HAVE CHANGED TO ALL RAIN. HOWEVER...BEFORE THE CHANGE TO RAIN OCCURS...2 TO 5 INCHES OF SNOW WITH SOME ICE ACCUMULATION IS EXPECTED. ROADS WILL QUICKLY BECOME SLIPPERY BY THURSDAY MORNING RUSH HOUR...SO MOTORISTS ARE URGED TO TAKE EXTRA TIME TO REACH YOUR DESTINATION. A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW, SLEET, OR FREEZING RAIN. WHILE THE WEATHER WILL BE SIGNIFICANT, THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ MRD
5 follow-up statements
000 WWUS41 KCLE 130214 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 914 PM EST WED DEC 12 2007 PAZ001>003-131015- /O.CON.KCLE.WS.W.0005.071213T1000Z-071213T2300Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 914 PM EST WED DEC 12 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM TO 6 PM EST THURSDAY... EXPECT SNOW TO MOVE INTO NORTHWEST PENNSYLVANIA LATE TONIGHT AND CONTINUE THROUGH THE DAY ON THURSDAY. SOME AREAS ESPECIALLY WEST OF I-79 MAY SEE A PERIOD OF FREEZING RAIN OR SLEET ON THURSDAY AS THE TEMPERATURES RISE. BY THURSDAY EVENING...4 TO 8 INCHES OF SNOW IS EXPECTED WITH SOME ICE ACCUMULATION. ROADS WILL QUICKLY BECOME SNOW COVERED AND SLIPPERY THURSDAY MORNING. THE PRECIPITATION WILL DIMINISH BY LATE THURSDAY AFTERNOON. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ017-020-021-027>032-036>038-047-131015- /O.NEW.KCLE.ZR.Y.0006.071213T0800Z-071213T1300Z/ HANCOCK-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...FINDLAY...MEDINA...AKRON... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 914 PM EST WED DEC 12 2007 ...FREEZING RAIN ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY... PRECIPITATION WILL SPREAD INTO NORTH CENTRAL AND NORTHEAST OHIO OVERNIGHT. THE PRECIPITATION WILL LIKELY START AS A PERIOD OF FREEZING RAIN...BEFORE CHANGING TO ALL RAIN BY DAY BREAK THURSDAY. A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT. $$ OHZ012>014-022-023-033-089-131015- /O.CON.KCLE.WW.Y.0007.071213T0900Z-071213T2000Z/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA 914 PM EST WED DEC 12 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM EST THURSDAY... SNOW WILL SPREAD INTO EXTREME NORTHEAST OHIO...AND NORTHWEST PENNSYLVANIA LATE TONIGHT. THE SNOW MAY MIX WITH OR CHANGE TO A PERIOD OF SLEET OR FREEZING RAIN THURSDAY MORNING. THE PRECIPITATION WILL HAVE CHANGED TO RAIN BY LATE THURSDAY AFTERNOON. HOWEVER...BEFORE THE CHANGE TO RAIN OCCURS...AN ADDITIONAL 2 TO 5 INCHES OF SNOW WITH SOME ICE ACCUMULATION IS POSSIBLE. ROADS WILL QUICKLY BECOME SLIPPERY BY THURSDAY MORNING RUSH HOUR...SO MOTORISTS ARE URGED TO TAKE EXTRA TIME TO REACH YOUR DESTINATION. A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... SLEET... OR FREEZING RAIN. WHILE THE WEATHER WILL BE SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WWUS41 KCLE 130831 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 331 AM EST THU DEC 13 2007 PAZ001>003-131645- /O.EXT.KCLE.WS.W.0005.071213T0800Z-071213T2300Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 331 AM EST THU DEC 13 2007 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A WINTRY MIX OF SNOW AND FREEZING RAIN WILL MOVE INTO NORTHWEST PENNSYLVANIA THIS MORNING. PRECIPITATION WILL BEGIN AS A MIX OF SLEET AND SNOW BUT WILL MIX WITH AND CHANGE TO FREEZING RAIN BY MID MORNING. SOME RAIN WILL ALSO BE POSSIBLE LATE THIS MORNING. PRECIPITATION WILL EVENTUALLY CHANGE BACK TO ALL SNOW BY EARLY AFTERNOON. 4 TO 8 INCHES OF SNOW ARE EXPECTED ACROSS EASTERN ERIE AND CRAWFORD COUNTIES BY THIS EVENING WITH LESSER ACCUMULATIONS FURTHER WEST. ROADS AND UNTREATED SURFACES WILL QUICKLY BECOME SNOW COVERED AND SLIPPERY THIS MORNING. MOTORISTS ARE URGED TO USE CAUTION IF PLANNING TRAVEL TODAY. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ003-006>011-018-019-131600- /O.EXB.KCLE.WW.Y.0007.071213T0831Z-071213T1600Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-SENECA-HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...TIFFIN...NORWALK 331 AM EST THU DEC 13 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. A MIX OF SNOW...SLEET...FREEZING RAIN...AND RAIN WILL OCCUR ACROSS NORTHERN OHIO THIS MORNING. PRECIPITATION WILL BEGIN AS A MIX OF LIGHT SNOW AND FREEZING RAIN BUT WILL TRANSITION TO ALL RAIN BY LATE MORNING. PRECIPITATION WILL EVENTUALLY CHANGE BACK TO ALL SNOW THIS AFTERNOON AND TAPER OFF BY EARLY EVENING. WHILE SNOW AND ICE ACCUMULATIONS WILL GENERALLY BE LIGHT...ROADS AND UNTREATED SURFACES COULD QUICKLY BECOME SLIPPERY THIS MORNING. A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... SLEET... OR FREEZING RAIN. WHILE THE WEATHER WILL BE SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ017-020-021-027>032-036>038-047-131500- /O.EXT.KCLE.ZR.Y.0006.000000T0000Z-071213T1500Z/ HANCOCK-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...FINDLAY...MEDINA...AKRON... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 331 AM EST THU DEC 13 2007 ...FREEZING RAIN ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... THE FREEZING RAIN ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. FREEZING RAIN WILL CONTINUE ACROSS CENTRAL OHIO THROUGH MID MORNING. FREEZING RAIN WILL MIX WITH RAIN AT TIMES THIS MORNING BEFORE EVENTUALLY CHANGING OVER TO RAIN BEFORE NOON. PRECIPITATION WILL EVENTUALLY CHANGE BACK TO SNOW THIS AFTERNOON BEFORE TAPERING OFF THIS EVENING. WHILE ICE ACCUMULATIONS WILL NOT BE SIGNIFICANT...ROADS AND UNTREATED SURFACES WILL BECOME SLIPPERY. A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT. $$ OHZ012>014-022-023-033-089-131645- /O.EXT.KCLE.WW.Y.0007.071213T0800Z-071213T2000Z/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA 331 AM EST THU DEC 13 2007 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. A MIX OF SNOW...SLEET...FREEZING RAIN...AND RAIN WILL OCCUR ACROSS NORTHEASTERN OHIO THIS MORNING. PRECIPITATION WILL BEGIN AS A MIX OF LIGHT SNOW AND FREEZING RAIN BUT WILL TRANSITION TO ALL RAIN BY LATE MORNING. RAIN WILL THEN TURN BACK TO SNOW THIS AFTERNOON WITH 2 TO 4 INCHES OF SNOW POSSIBLE BY THIS AFTERNOON. ROADS AND UNTREATED SURFACES COULD QUICKLY BECOME SLIPPERY THIS MORNING AND AFTERNOON. A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... SLEET... OR FREEZING RAIN. WHILE THE WEATHER WILL BE SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WWUS41 KCLE 131244 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 744 AM EST THU DEC 13 2007 PAZ001>003-132045- /O.CON.KCLE.WS.W.0005.000000T0000Z-071213T2300Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 744 AM EST THU DEC 13 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A WINTRY MIX OF SNOW...FREEZING RAIN AND SLEET MAY MIX WITH AND POSSIBLY CHANGE TO RAIN LATER THIS MORNING. THE PRECIPITATION WILL EVENTUALLY CHANGE BACK TO ALL SNOW BY EARLY AFTERNOON. FOUR TO EIGHT OF SNOW IS POSSIBLE MAINLY ACROSS THE EXTREME EASTERN PORTIONS OF ERIE AND CRAWFORD COUNTIES BY THIS EVENING WITH LESSER ACCUMULATIONS FURTHER WEST. ICE ACCUMULATIONS FROM THE FREEZING RAIN COULD APPROACH A QUARTER INCH. ROADS AND UNTREATED SURFACES WILL QUICKLY BECOME SNOW COVERED AND SLIPPERY THIS MORNING. MOTORISTS ARE URGED TO USE CAUTION IF PLANNING TRAVEL TODAY. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ017-020-021-027>032-036>038-047-131500- /O.CON.KCLE.ZR.Y.0006.000000T0000Z-071213T1500Z/ HANCOCK-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...FINDLAY...MEDINA...AKRON... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 744 AM EST THU DEC 13 2007 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. FREEZING RAIN WILL CONTINUE ACROSS CENTRAL OHIO THROUGH MID MORNING. FREEZING RAIN WILL MIX WITH RAIN AT TIMES THIS MORNING BEFORE EVENTUALLY CHANGING OVER TO RAIN BEFORE NOON. PRECIPITATION WILL EVENTUALLY CHANGE BACK TO SNOW THIS AFTERNOON BEFORE TAPERING OFF THIS EVENING. WHILE ICE ACCUMULATIONS WILL NOT BE SIGNIFICANT...ROADS AND UNTREATED SURFACES WILL BECOME SLIPPERY. A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT. $$ OHZ012>014-022-023-033-089-132000- /O.CON.KCLE.WW.Y.0007.000000T0000Z-071213T2000Z/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA 744 AM EST THU DEC 13 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. A MIX OF SLEET AND FREEZING RAIN WILL OCCUR ACROSS NORTHEASTERN OHIO THIS MORNING. PRECIPITATION WILL BEGIN AS A MIX OF LIGHT SNOW AND FREEZING RAIN BUT WILL TRANSITION TO ALL RAIN BY LATE MORNING. RAIN WILL THEN TURN BACK TO SNOW THIS AFTERNOON WITH AN INCH OR LESS OF SNOW ACCUMULATION. ROADS AND UNTREATED SURFACES COULD QUICKLY BECOME SLIPPERY THIS MORNING AND AFTERNOON. A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... SLEET... OR FREEZING RAIN. WHILE THE WEATHER WILL BE SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ003-006>011-018-019-131600- /O.CON.KCLE.WW.Y.0007.000000T0000Z-071213T1600Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-SENECA-HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...TIFFIN...NORWALK 744 AM EST THU DEC 13 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. A MIX OF SLEET AND FREEZING RAIN...AND RAIN WILL OCCUR ACROSS NORTHERN OHIO THIS MORNING AND TRANSITION TO ALL RAIN BY LATE MORNING. PRECIPITATION WILL EVENTUALLY CHANGE BACK TO ALL SNOW THIS AFTERNOON AND TAPER OFF BY EARLY EVENING. WHILE SNOW AND ICE ACCUMULATIONS WILL GENERALLY BE LIGHT...ROADS AND UNTREATED SURFACES COULD QUICKLY BECOME SLIPPERY THIS MORNING. A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... SLEET... OR FREEZING RAIN. WHILE THE WEATHER WILL BE SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ KIELTYKA
000 WWUS41 KCLE 131511 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1011 AM EST THU DEC 13 2007 OHZ003-006>011-018-019-131615- /O.CAN.KCLE.WW.Y.0007.000000T0000Z-071213T1600Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-SENECA-HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...TIFFIN...NORWALK 1011 AM EST THU DEC 13 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WINTER WEATHER ADVISORY. PRECIPITATION HAS DIMINISHED GREATLY AND THE AIR TEMPERATURES HAVE WARMED TO ABOVE FREEZING. THEREFORE...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. THERE MAY BE A FEW PATCHES OF FREEZING RAIN OR DRIZZLE THROUGH NOON. HOWEVER...THIS SHOULD ALSO CHANGE TO RAIN AS THE TEMPERATURE WARM. $$ OHZ017-020-021-027>032-036>038-047-131615- /O.EXP.KCLE.ZR.Y.0006.000000T0000Z-071213T1500Z/ HANCOCK-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...FINDLAY...MEDINA...AKRON... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 1011 AM EST THU DEC 13 2007 ...FREEZING RAIN ADVISORY HAS EXPIRED... TEMPERATURES HAVE GENERALLY WARMED TO ABOVE FREEZING...CHANGING ANY PRECIPITATION TO ALL RAIN. THEREFORE...THE FREEZING RAIN ADVISORY HAS BEEN CANCELLED. $$ PAZ001>003-132300- /O.CON.KCLE.WS.W.0005.000000T0000Z-071213T2300Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 1011 AM EST THU DEC 13 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. MOST OF THE PRECIPITATION HAS CHANGED TO FREEZING RAIN OR EVEN RAIN ACROSS EXTREME NORTHWEST PENNSYLVANIA. SOME SNOW CONTINUES ACROSS THE EXTREME EASTERN PART OF ERIE AND CRAWFORD COUNTIES...HOWEVER THIS WILL ALSO CHANGE TO FREEZING RAIN OR RAIN BY NOON. MANY AREAS WILL SEE A QUARTER OF AN INCH OR MORE TOTAL ICE ACCUMULATION BY THIS EVENING WITH 1 TO 3 INCHES OF TOTAL SNOW ACCUMULATION. BY EARLY THIS AFTERNOON TEMPERATURES WILL RISE TO ABOVE FREEZING...ALLOWING ANY PRECIPITATION TO CHANGE TO ALL RAIN. ROADS AND UNTREATED SURFACES WILL CONTINUE TO BE ICY AND SLICK THIS MORNING. MOTORISTS ARE URGED TO USE CAUTION IF PLANNING TRAVEL TODAY. $$ OHZ012>014-022-023-033-089-132000- /O.CON.KCLE.WW.Y.0007.000000T0000Z-071213T2000Z/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA 1011 AM EST THU DEC 13 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. POCKETS OF FREEZING RAIN CONTINUE ACROSS EXTREME NORTHEAST OHIO. HOWEVER...AS THE SURFACE TEMPERATURES WARM TO ABOVE FREEZING...ANY FREEZING RAIN WILL CHANGE TO RAIN. BEFORE THAT OCCURS...SOME SLICK SPOTS WILL REMAIN ACROSS THE REGION AND MOTORISTS ARE URGED TO USE CAUTION. $$ MRD
000 WWUS41 KCLE 131924 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 224 PM EST THU DEC 13 2007 PAZ001>003-132030- /O.CAN.KCLE.WS.W.0005.000000T0000Z-071213T2300Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 224 PM EST THU DEC 13 2007 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WINTER STORM WARNING. THE COMBINATION OF TEMPERATURES ABOVE FREEZING AND PRECIPITATION TAPERING OFF HAS ALLOWED FOR THE CANCELLATION OF THE WINTER STORM WARNING. A FEW SPRINKLES OR FLURRIES ARE STILL POSSIBLE THIS EVENING WHILE TEMPERATURES GENERALLY STAY ABOVE FREEZING THEN SCATTERED FLURRIES OR LIGHT SNOW SHOWERS ARE EXPECTED LATER TONIGHT BUT ONLY AN INCH OR LESS OF ACCUMULATION IS EXPECTED. $$ OHZ012>014-022-023-033-089-132030- /O.CAN.KCLE.WW.Y.0007.000000T0000Z-071213T2000Z/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA 224 PM EST THU DEC 13 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WINTER WEATHER ADVISORY. TEMPERATURES HAVE RISEN ABOVE FREEZING AND MOST OF THE PRECIPITATION HAS ENDED. SOME SPRINKLES MAY LINGER THIS EVENING IN A FEW LOCATION...BUT TEMPERATURES ARE EXPECTED TO GENERALLY REMAIN ABOVE FREEZING. $$ ADAMS
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter storm warning went out at Dec 12, 12:35 PM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Dec 12, 12:35 PM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1235 PM EST WED DEC 12 2007 .SYNOPSIS... BRIEF HIGH PRESSURE WILL SLIDE EAST ACROSS THE GREAT LAKES LATER TODAY AND TONIGHT. LOW PRESSURE WILL THEN DEVELOP WEDNESDAY NIGHT AND MOVE FROM THE LOWER MISSISSIPPI VALLEY THROUGH THE TENNESSEE VALLEY TO WEST VIRGINIA BY THURSDAY SPREADING SNOW INTO THE AREA. AN ARCTIC COLD FRONT WILL MOVE THROUGH FRIDAY AND BRING MUCH COLDER AIR BACK INTO THE REGION FOR THE WEEKEND AND EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MOST OF THE PRECIPITATION HAS MOVED OUT OF AREA...ALTHOUGH VARIOUS RIVER FLOOD WARNINGS REMAIN DUE TO RAINFALL AMOUNTS OF AN INCH+ ACROSS THE NORTH. PERHAPS A REMAINING SPRINKLE/FLURRY ACROSS THE SE FOR THE NEXT FEW HOURS BUT THAT SHOULD BE DONE BY NOON. TEMPS WILL NOT RISE MUCH TODAY GIVEN THE COLD ADVECTION BUT THEY MAY RISE A LITTLE FROM CURRENT VALUES. HAVE RAISED TEMPS SLIGHTLY IN THE GRIDS...AND GENERALLY WENT 35 TO 40 ALL ZONES TODAY. UPDATE OUT SHORTLY. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... TONIGHT WILL BE TURNING OUR ATTENTION TO THE NEXT SYSTEM. UNFORTUNATELY MODEL DIFFERENCES WITH TRACK OF THE LOW/STRENGTH AND MOISTURE. NAM MUCH DRIER AND HAS A FURTHER SOUTH TRACK. ECMWF AND GFS FURTHER NORTH AND MORE SIMILAR TO THE FORECAST WE ALREADY HAD GOING AND WENT THIS ROUTE. THIS SYSTEM STILL HAS A CHANCE FOR MIXED PRECIP...ALTHOUGH BOTH ICING AND SNOWFALL POTENTIAL STILL LOOK TO BE RELATIVELY LIGHT. FLOW BETWEEN THIS DEPARTING SYSTEM THURSDAY NIGHT AND NORTHERN STREAM SYSTEM IS WSW WITH MARGINAL H8 TEMPS AND THEREFORE LOWERED THE LAKE EFFECT POPS. MAINTAINED THE LIKELY POPS FRIDAY FOR THE SNOWBELT THOUGH WITH COLD FRONT MAKING ITS WAY ACROSS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... SOME LIGHT LAKE EFFECT COULD BE GOING ON FRIDAY NIGHT AND THEN THAT WILL CHANGE TO A SYNOPTIC SYSTEM FOR SATURDAY INTO SATURDAY NIGHT. THE ECMWF HAS THE SAME IDEA AS THE GFS. THE HEAVIEST SNOWFALL AMOUNTS MAY BE OVER THE EASTERN QUARTER OF THE FORECAST AREA WHERE THE FLOW OFF THE LAKE MAY ADD AN EXTRA INCH OR TWO. IT IS STILL SOMEWHAT FAR AWAY FOR EXACT DETAILS BUT SOME KIND OF HEADLINES MAY BE NEEDED EVENTUALLY. RIDGING TRIES TO BUILD IN SUNDAY SO THAT MAY KEEP THE LAKE EFFECT DOWN A LITTLE EVEN THOUGH THE LAKE AND 850 MB TEMPERATURE DIFFERENCE WILL BE ABOUT 18C AND THEN SUNDAY NIGHT THE RIDGE WEAKENS SO SOME LAKE EFFECT MAY MOVE IN. PLENTY OF TROFINESS ELSEWHERE ESPECIALLY MONDAY FOR A CHANCE OF SNOW SHOWERS. HIGH PRESSURE WILL BUILD IN FOR MONDAY NIGHT AND TUESDAY. GUIDANCE TEMPERATURES LOOK GOOD. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... EXPECT REMAINING MVFR CIGS TO CONTINUE TO LIFT AND BREAK UP REST OF THIS AFTERNOON AS DRIER AIR SPREADS IN A LOWER LEVELS. NGM NOW COMING AROUND TO LOOK MORE LIKE THE GFS FOR THE PRECIPITATION EVENT TONIGHT. THIS MEANS A NEED TO SHOW MORE IFR OR LOW END MVFR IN TAFS AS SN AND IP SPREAD QUICKLY NE ACROSS THE TAF SITES FROM ABOUT 09Z THROUGH ABOUT 13Z. AIRMASS AGAIN MARGINAL SO MIXED PRECIPITATION LIKELY WITH MORE OF THE IP AND FZRA FOR THE SOUTHERN TAF SITES WHICH SHOULD TRANSITION TO MOSTLY RA BY ABOUT 14 OR 15Z BUT NOTHING IS CERTAIN. OUTLOOK...BACK EDGE OF PRECIP SHOULD QUICKLY MOVE WEST TO EAST ACROSS AREA THU AFTERNOON WITH SOME LINGERING SHSN POSSIBLE AROUND ERI THU NIGHT BUT THIS SHOULD NOT AMOUNT TO MUCH. NEXT ISSUE WILL BE WEEKEND WINTER STORM THAT IS EXPECTED TO SPREAD SIGNIFICANT SNOW ACROSS NORTHERN OHIO AND NW PA SAT INTO SUN WITH LAKE EFFECT SHSN CONTINUING MONDAY. EXPECT WIDESPREAD IFR WITH THE WEEKEND SYSTEM ALONG WITH GROUND DELAYS AS OPERATIONS ARE SLOWED DUE TO ICE AND SNOW REMOVAL. && .MARINE... WILL CONTINUE THE SMALL CRAFT ADVISORY...HOWEVER...IT WILL BE CLOSE THE WINDS WILL DECREASE LATER THIS MORNING AND INTO THE AFTERNOON. OTHER THEN THAT NO GALE FORCE WINDS EXPECTED THROUGH THE WEEKEND. SEVERAL WEATHER SYSTEMS WILL BE AFFECTING THE LAKE THROUGH SUNDAY AND WINDS WILL PROBABLY MEET SMALL CRAFT CRITERIA THURSDAY NIGHT AND THEN AGAIN SATURDAY NIGHT INTO SUNDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR LEZ144>149. && SYNOPSIS...OUDEMAN NEAR TERM...MRD SHORT TERM...OUDEMAN LONG TERM...KIELTYKA AVIATION...ADAMS/BC MARINE...KIELTYKA
Hazardous weather outlook, Dec 12, 4:25 AM EST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 425 AM EST WED DEC 12 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-131100- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 425 AM EST WED DEC 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A MIX OF FREEZING RAIN...SLEET...AND SNOW WEDNESDAY NIGHT INTO THURSDAY IS EXPECTED. RIGHT NOW ANY ICE ACCUMULATIONS APPEAR TO BE MINOR AND ANY SNOW ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ACCUMULATING SNOW IS LIKELY SATURDAY AND SATURDAY NIGHT ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-131100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 425 AM EST WED DEC 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OUDEMAN
Nearby
Winter Storm Warnings in Pennsylvania, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.